# SDR UPS96220743

- Difficulty date: July 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 740-760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, SEAT TRACK AT BS 740 TO 760 LBL 44.5 IS CORRODED AND CRACKED.  REMOVED AND REPAIRED TRACK PER SRM 51-30-2.
